# SDR DALA2024052805582

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 CORROSION WAS FOUND ON COUNTERSINK AT HOLES #1 TO #18 AT RH ENG DRAG FTG CLAMP-UP AND DRAG BRACE AIN REF CARD 5720-01100-04B STEP 14.C. CORRECTIVE ACTION: SUMMARY OF NRC 00370: COUNTERSINK AT HOLES #1 TO #18 AT RH ENG DRAG FTG CLAMP-UP WERE REPAIRED PER PRI 617513- 14 REV 4 AND ER/A 617513-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0360057)
